# SDR CA020225005

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,911 hours
- Engine: Rotax ROTAX912
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: N854105
- Condition: Cracked
- Location: Cylinder Head
- Component: Cylinder Head, Rotax, 913435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE POST-INSPECTION ENGINE RUN SUBSTANTIAL ENGINE VIBRATION WAS NOTED.  THE NR 4 CYLINDER WAS REMOVED AND THE INTAKE VALVE WAS FOUND TO HAVE A CRACK EXTENDING FROM A CENTRAL LOCATION TO THE EDGE OF THE VAVLE.  SMALL CHIPS WERE ALSO NOTED TO BE MISSING FROM THE VALVE NEAR THE EDGES.
